The Michigan Mathematical Journal

Paracompactness of locally compact Hausdorff spaces.

Ross L. Finney and Joseph Rotman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 17, Issue 4 (1970), 359-361.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029000524

Mathematical Reviews number (MathSciNet)
MR0284977

Zentralblatt MATH identifier
0207.21401

Digital Object Identifier
doi:10.1307/mmj/1029000524

Subjects
Primary: 54.50

Citation

Finney, Ross L.; Rotman, Joseph. Paracompactness of locally compact Hausdorff spaces. The Michigan Mathematical Journal 17 (1970), no. 4, 359--361. doi:10.1307/mmj/1029000524. http://projecteuclid.org/euclid.mmj/1029000524.


Export citation